# SDR SCNA20140320044

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 45,384 hours, 17,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT BATTERY PACKS AT STATION 727, FORWARD OF LT AND RT FORWARD ESCAPE HATCHES AND BATTERY PACKS THAT CONTROL THE LIGHT AROUND THE FORWARD ENTRY & SERVICE DOORS FAILED THE TEST.
